Fulminant Hepatitis AHello,
Start of May, I had fulminant Hepatitis A (ALT was at 5000) .
Took 2 months of Carduus Marianus Q, 10 drops twice a day
And Sulphur and Bryonia 30c twice a day
Symptoms resolved mid may but I still continued the treatment until last week as the AST/ALT are still high (ALT at 450).
What should I do now? Start the same medicines again or some other?
Since I stopped these medicines, digestion is a bit slower (was perfect while on medicines) and tiredness is a bit back (was good whilz on medicines).
Please advise something... I heard great things about Chelidonium for the liver...
syria on 2017-07-12
I strongly suggest to continue the same medicine, exactly the same way you have taken.
Creating the momentum and staying with the momentum is important. In this case, these medicines has helped you and hence you should continue the momentum. Clinical experience shows the importance of continuing when something starts working and continue until 80% or so is addressed.
♥ Reva V 11 months agoBut I've stopped the medicines for 10 days approximately, isn't it a problem if I start them again after this break?
syria 11 months agoI did not restart Bryonia and Sulphur 30c.
Just restarted Carduus Marianus and added Chelidonium mother tincture.
Since I started both, my fatigue (tiredness) is back, I feel very sleepy throughout the day. I have diarrhea sometimes and sometimes nausea...
Is it because of Chelidonium ?
syria 11 months ago
The suggestion was to resume the course. Can you please do what you did before and then report. It helps if the previous medicines that was proven before helps or should we need to supplement the left over action with another course.
Sulphur is the least used medicine in my practice. Although it greatly helps with symptoms, it disturbs the sleep of many and have noticed moving every users of the Sulphur to that side in long run (a few doses only), although they may not notice in short term.
In spite of this fact, the recommendation was to follow the same course as before, just to ensure you have taken enough benefit of the working course, before a new course is started.
[Edited by Reva V on 2017-07-21 13:01:38]
♥ Reva V 11 months agoOkay, I will do what you asked from today onwards...
So you mean to say that Sulphur is bad on the long run for the sleep? Will it also affect mine? :-/
syria 10 months agoSo then if it's such a bad medicine, why should I continue it??? I dont want to have sleep problems in the long run...
syria 10 months ago
It is only to follow the working protocol. Alternately you can do Cardus Q and Bryonia 30 only. Chelidonium can be used later, if needed. It is better to stay with the two only.
♥ Reva V 10 months agoFollowed what you said and AST and ALT are up again (did a blood test last Thursday)
AST levels are up from 100 to 260 and ALT from 192 to 452.
I'm really really scared and worried...
Will my hepatitis A become chronic and destroy my liver until there's no turning back? Will I ever come out of it? Why me?? Most people get out of hepatitis A in 1 month or 2 months maximum, for me, it has been 3 months... :-(
Please help me, should I stop the homeopathic medicines or add new ones?
Just to clarify, i have no symptoms. Tongue is pink, sleep is good, digestion is perfect, just a bit tired in the afternoon and sometimes need to take a nap, but I guess that after such an infection, it is normal for the body to be a bit tired...
syria 10 months agoSo it is clear that the protocol that helped you before is ineffective now
Please take the following medicines in this sequence to unroot the underlying cause
Merc Cor 30
China 30 (also called as Cinchona 30)
You can take one dose of each in this sequence in one day (all 3 medicines)
After doing this for a week, you should make Merc Cor only on alternate days but the other two daily for one week
Please write if you have any question
♥ Reva V 10 months agoThank you for helping. :-)
So I take one dose of each, everyday for one week or just one day?
[Edited by syria on 2017-08-10 09:54:53]
syria 10 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.